# SDR VNAA0006002

- Difficulty date: June 5, 2000
- Submitted: June 16, 2000
- Operation: Air carrier
- Aircraft: N442JS
- Make and model: Dorner DO328100
- Aircraft serial: 3060
- Aircraft time: 11,924 hours, 10,491 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE EN ROUTE, THE CREW RECEIVED A EMERGENCY PARK ACCUMULATOR AMBER CAS MESSAGE.  THE CREW FOLLOWED THE PROCEDURES IN THE QUICK REFERENCE HANDBOOK AND COULD NOT CLEAR THE CAS MESSAGE.  FLIGHT 4176 THEN DIVERTED TO BGM WHERE, ON FINAL THE MESSAGE CLEARED BY ITSELF.  FLIGHT 4176 LANDED WITHOUT FURTHER INCIDENT AND TERMINATED AT BGM.
